English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Derivations and automorphisms on non-commutative power series

Ihara, K. (2012). Derivations and automorphisms on non-commutative power series. Journal of Pure and Applied Algebra, 216(1), 192-201. doi:10.1016/j.jpaa.2011.06.004.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0004-1CD3-F Version Permalink: http://hdl.handle.net/21.11116/0000-0004-1CD4-E
Genre: Journal Article

Files

show Files
hide Files
:
ihara_derivations_2012.pdf (Publisher version), 271KB
 
File Permalink:
-
Name:
ihara_derivations_2012.pdf
Description:
-
Visibility:
Restricted ()
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: MPG
License:
-

Locators

show

Creators

show
hide
 Creators:
Ihara, Kentaro1, Author              
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2012
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Pure and Applied Algebra
  Alternative Title : J. Pure Appl. Algebra
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 216 (1) Sequence Number: - Start / End Page: 192 - 201 Identifier: -